MathSciNet Relay Station
MathSciNet bibliographic data
MR1162434 11D41 (11J86 11R11)
de Weger, B. M. M. A hyperelliptic Diophantine equation related to imaginary quadratic number fields with class number $2$. J. Reine Angew. Math. 427 (1992), 137–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement